50 Packets of 2 – Genuine Bayer Aspirin 50/2s

#ad
Bayer ACM12408 #ad - Each dose of two tablets is individually wrapped. From physicians care the #1 name in First Aid Supplies. Bayer aspirin refills are ideal to replenish first aid kits. Caffeine-free, sodium-free tablets act as a pain reliever and fever reducer. Bayer aspirin temporarily relieves headaches, toothaches, and minor aches and pains.

#ad



Aleve Individual Sealed 1 Caplet in a Packet Box of 48 Packets

#ad
Aleve ALEBOX48 #ad - Helps reduce pain and fever over the counter, backache, nonsteroidal anti-inflammatory drug NSAID Comes in small, oval caplets Provides temporary relief from minor pain of arthritis, headache, toothache, muscular aches, menstrual cramps and common cold Temporarily reduces fever Strength to last 12 hours.

Aleve Individual Sealed 1 Caplet in a Packet Box of 48 Packets #ad - 2 pills for All Day Relief. Aleve helps reduce pain and fever and lets you continue to do things you love. 48 count. It also temporarily reduces fever. It's an over the counter, nonsteroidal anti-inflammatory drug NSAID that comes in small, oval caplets. For the temporary relief of minor aches and pains. It provides temporary relief from minor pain of arthritis, muscular aches, backache, headache, toothache, menstrual cramps and common cold.

Naproxen sodium, 220 mg - Pain Reliever/Fever Reducer.

#ad



Tylenol MP497-33 Acetaminophen Pain Relief Tablet, 500 Milligrams, Standard, Red/White, 50 Doses 100 Pills 1 Pack

#ad
Tylenol MP497-33 #ad - Magid offers a full line of first aid products tailored to the rigorous requirements of industry. Safety buyers have long enjoyed the benefit of MAGID's ultra-competitive prices, and now they can extend that savings to their first aid purchases as well. These caplets come individually wrapped. Provides high-potency relief from aches, pains and headaches.

Choose from over one thousand first aid items, supplies, including full kits, over-the-counter medications and accessories. Our wide selection of wholesale safety supplies include: · woven adhesive bandages · burn kits · touch free soap dispensers · Ammonia inhalant · Deodorizing spray · Plastic caps · Sun screen · Wasp and hornet killer Having the appropriate first aid products on hand at all times is extremely important in any work environment, and Magid Glove & Safety is here to ensure that your employees get the supplies they need when they need them most.

Tylenol MP497-33 Acetaminophen Pain Relief Tablet, 500 Milligrams, Standard, Red/White, 50 Doses 100 Pills 1 Pack #ad - The active ingredient is acetaminophen 500mg and are in the form of easy-to-swallow, film coated tablets. Magid glove & safety is america’s leading manufacturer, and distributor of work gloves and personal protective equipment PPE, importer, including first aid products and protective and disposable clothing.

Extra strength tylenol pain relief caplets provide high-potency aspirin-free Relief from pain and discomfort associated with colds, arthritis, headache, Muscle ache menstrual cramps and fever. Magid stays ahead of the curve by anticipating market needs and developing innovative products. Strength to last 12 hours.

In today's rapidly changing work environment, product demands continue to evolve, requiring safety manufacturers to grow with the challenge.

#ad



Benadryl Allergy 60 Packets 2 Tablets Each 1 Box, 120 Count

#ad
Johnson & Johnson Consumer Inc. 213241 #ad - Temporarily relieves allergy and cold symptoms. Provides high-potency relief from aches, pains and headaches. Benadryl allergy UltraTabs are intended for adults and children ages six and up. Available in a convenient on-the-go packet, these antihistamine tablets work when you need it most for multi-symptom allergy relief.

Benadryl Allergy 60 Packets 2 Tablets Each 1 Box, 120 Count #ad - For the temporary relief of minor aches and pains. Relieves allergy symptoms of: sneezing, itchy nose or throat, and itchy, runny nose, watery eyes. Relieves cold symptoms of: sneezing and runny nose. 2 ultratabs per packet, 60 packets total. These caplets come individually wrapped. These antihistamine tablets each contain 25 milligrams of diphenhydramine HCl to temporarily relieve allergy symptoms like sneezing; runny nose; itchy throat and nose; and itchy, watery eyes and the common cold symptoms of runny nose and sneezing.

. 2 pills for All Day Relief. 48 count. Each tablet contains 25 mg diphenhydramine hci antihistamine. Strength to last 12 hours. Benadryl allergy ultratabs go Packs offer effective allergy relief from upper respiratory allergy and common cold symptoms while traveling and on-the-go.

#ad



Bayer Aleve Individual Sealed 1 Caplet in a Packet, 48 Count

#ad
Everready First Aid #ad - Each tablet contains 25 mg diphenhydramine hci antihistamine. 2 pills for All Day Relief. For the temporary relief of minor aches and pains. Relieves allergy symptoms of: sneezing, itchy nose or throat, and itchy, runny nose, watery eyes. Relieves cold symptoms of: sneezing and runny nose. Provides high-potency relief from aches, pains and headaches.

Bayer Aleve Individual Sealed 1 Caplet in a Packet, 48 Count #ad - Package contains 48 units of 1 pk each. Box of 48 Packets. 2 ultratabs per packet, 60 packets total. Easy to swallow caplets. Naproxen sodium, 220 mg - Pain Reliever/Fever Reducer. Temporarily relieves allergy and cold symptoms. Strength to last 12 hours. These caplets come individually wrapped. 48 count. A non-steroidal anti-inflammatory drug used to treat pain and inflammation.

Aleve individual Sealed 1 Caplet in a Packet. For the temporary relief of minor aches and pains.

#ad



Tylenol Extra Strength Caplet Refills, 2 Caplets Per Packet, 50-Pack Box

#ad
MCNEIL - DIV OF JOHNSON&JOHNSON #ad - Naproxen sodium, 220 mg - Pain Reliever/Fever Reducer. Temporarily relieves allergy and cold symptoms. Each tablet contains 25 mg diphenhydramine hci antihistamine. For the temporary relief of minor aches and pains. Aleve individual Sealed 1 Caplet in a Packet. These caplets come individually wrapped. For the temporary relief of minor aches and pains.

Tylenol Extra Strength Caplet Refills, 2 Caplets Per Packet, 50-Pack Box #ad - Easy to swallow caplets. 48 count. Relieves allergy symptoms of: sneezing, itchy nose or throat, runny nose, and itchy, watery eyes. Relieves cold symptoms of: sneezing and runny nose. Provides high-potency relief from aches, pains and headaches. 2 ultratabs per packet, 60 packets total. 2 pills for All Day Relief.

Strength to last 12 hours. Box of 48 Packets.

#ad



Motrin IB - Ibuprofen Tablets, Two Tablets Per Packet, 50 Packets Total, One Box

#ad
Johnson & Johnson MCL48152 #ad - Easy to swallow caplets. Handy box dispenses single-dose packets. For the temporary relief of minor aches and pains. Relieves allergy symptoms of: sneezing, itchy nose or throat, and itchy, runny nose, watery eyes. Relieves cold symptoms of: sneezing and runny nose. Provides high-potency relief from aches, pains and headaches.

Motrin IB - Ibuprofen Tablets, Two Tablets Per Packet, 50 Packets Total, One Box #ad - For the temporary relief of minor aches and pains. Each tablet contains 25 mg diphenhydramine hci antihistamine. 2 pills for All Day Relief. Temporarily relieves allergy and cold symptoms. Naproxen sodium, 220 mg - Pain Reliever/Fever Reducer. Packaged for individual use and to replenish first aid stations and kits.

48 count. Motrin ib 48152 ibuprofen tablets, Two-Pack, 50 Packs/Box Strength to last 12 hours. 2 ultratabs per packet, 60 packets total. These caplets come individually wrapped. Aleve individual Sealed 1 Caplet in a Packet. Box of 48 Packets.

#ad



Vick's DayQuil Cold & Flu Box of 25 Packets of 2 Liquicaps

#ad
DayQuil B0058JINRU #ad - Sinus congestion & pressure. Each tablet contains 25 mg diphenhydramine hci antihistamine. Temporarily relieves common cold/flu symptoms:. Vick's dayquil cold & flu box of 25 Packets of 2 Liquicaps Strength to last 12 hours. Aleve individual Sealed 1 Caplet in a Packet. Box of 48 Packets. Temporarily relieves allergy and cold symptoms.

Vick's DayQuil Cold & Flu Box of 25 Packets of 2 Liquicaps #ad - 48 count. Packaged for individual use and to replenish first aid stations and kits. Relieves allergy symptoms of: sneezing, itchy nose or throat, runny nose, and itchy, watery eyes. Relieves cold symptoms of: sneezing and runny nose. Easy to swallow caplets. 2 ultratabs per packet, 60 packets total. 2 pills for All Day Relief.

Cough due to minor throat & bronchial irritation. Provides high-potency relief from aches, pains and headaches. For the temporary relief of minor aches and pains. Naproxen sodium, 220 mg - Pain Reliever/Fever Reducer. These caplets come individually wrapped.

#ad



Pepto-Bismol BXPB25 Tablets, Two Tablets per Pack, 25 Packs/Box

#ad
Pepto Bismol PFYBXPB25 #ad - Cough due to minor throat & bronchial irritation. For the temporary relief of minor aches and pains. 2 pills for All Day Relief. These caplets come individually wrapped. Aleve individual Sealed 1 Caplet in a Packet. Nasal congestion. Packaged for individual use and to replenish first aid stations and kits. Helps loosen phlegm mucus and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and make coughs more productive.

Pepto-Bismol BXPB25 Tablets, Two Tablets per Pack, 25 Packs/Box #ad - Pepto-bismol bxpb25 tablets, two-Pack, 25 Packs/Box Strength to last 12 hours. Temporarily relieves allergy and cold symptoms. 48 count. Temporarily relieves common cold/flu symptoms:. Each tablet contains 25 mg diphenhydramine hci antihistamine. Box of 48 Packets. Manufacturer: Pepto-Bismol. Naproxen sodium, 220 mg - Pain Reliever/Fever Reducer.

Sinus congestion & pressure. Provides high-potency relief from aches, pains and headaches. 2 ultratabs per packet, 60 packets total.

#ad



Bayer Aspirin Individual Sealed 2 Tablets in a Packet Pack of 50 Packets 100 Tablets Total-325mg

#ad
FIRST AID ONLY #ad - 48 count. Easy to swallow caplets. Temporarily relieves common cold/flu symptoms:. Nerve pain Relief with natural ingredients. Cough due to minor throat & bronchial irritation. 2 ultratabs per packet, 60 packets total. Relieves allergy symptoms of: sneezing, and itchy, itchy nose or throat, runny nose, watery eyes.

Relieves cold symptoms of: sneezing and runny nose. Provides high-potency relief from aches, pains and headaches. Naproxen sodium, 220 mg - Pain Reliever/Fever Reducer. Helps loosen phlegm mucus and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and make coughs more productive.

Bayer Aspirin Individual Sealed 2 Tablets in a Packet Pack of 50 Packets 100 Tablets Total-325mg #ad - Temporarily relieves allergy and cold symptoms. Box of 48 Packets. Aleve individual Sealed 1 Caplet in a Packet. For the temporary relief of minor aches and pains. Each tablet contains 25 mg diphenhydramine hci antihistamine. 2 pills for All Day Relief. Easy to swallow film coated tablets. Provides extra strength pain relief for minor aches and Pains, reduces fever and can be an effective post-surgery pain relief option.

A small, smooth shape makes it easier for men and women to swallow our PM pain reliever with water.

#ad



25 of 1-count Pouches - Claritin Non-drowsy Indoor & Outdoor Allergies 24 Hour Relief

#ad
Claritin #ad - 2 pills for All Day Relief. Claritin non-drowsy indoor & outdoor Allergies 24 Hour Relief - 25 of 1-count Pouches. Same day shipping! Strength to last 12 hours. Temporarily relieves common cold/flu symptoms:. These caplets come individually wrapped. Provides high-potency relief from aches, pains and headaches. Easy to swallow film coated tablets.

Provides extra strength pain relief for minor aches and Pains, reduces fever and can be an effective post-surgery pain relief option. A small, smooth shape makes it easier for men and women to swallow our PM pain reliever with water. Pain reliever and sleep aid contains maximum strength ingredients to give you faster, more reliable results to help relieve pain fast.

25 of 1-count Pouches - Claritin Non-drowsy Indoor & Outdoor Allergies 24 Hour Relief #ad - It temporarily reduces the fever. Claritin 24 Hour Relief. Manufacturer: Pepto-Bismol. For the temporary relief of minor aches and pains. Naproxen sodium, 220 mg - Pain Reliever/Fever Reducer. Aleve individual Sealed 1 Caplet in a Packet. 48 count. Non-drowsy 24 hours relief of : sneezing, running nose, watery eyes, itchy, ITCHY THROAT OR NOSE.

#ad